Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Mathematical Tables--Errata


Journal: Math. Comp. 2 (1946), 135-138
DOI: https://doi.org/10.1090/S0025-5718-46-99616-0
Corrigendum: Math. Comp. 3 (1948), 227.
Corrigendum: Math. Comp. 2 (1947), 228.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-46-99616-0
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society